# SDR 2008UALA01458

- Difficulty date: March 14, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N302UA
- Make and model: Boeing 737322
- Aircraft serial: 23643
- Aircraft time: 60,337 hours, 35,740 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2612 · Fire Detection
- Part: Test Unit
- Condition: Inoperative
- Location: Fire Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE TEST INOPERATIVE. REPLACED MODULE ASSEMBLY FIRE TEST OK. AC OK FOR SERVICE.
